INFORMATION CHANGE THE WORLD

International Journal of Intelligent Systems and Applications(IJISA)

ISSN: 2074-904X (Print), ISSN: 2074-9058 (Online)

Published By: MECS Press

IJISA Vol.5, No.1, Dec. 2012

Generalization of Magic Square (Numerical Logic) 3×3 and its Multiples (3×3) × (3×3)

Full Text (PDF, 327KB), PP.90-97


Views:211   Downloads:6

Author(s)

B L Kaul, Ramveer Singh

Index Terms

Magic Square;Square Matrix;Integer;Required Sum

Abstract

A magic square of 3×3 and its multiples i.e. (9×9) squares and so on, of order N are composed of (n×n) matrix having filled with numbers in such a way that the totals sum along the rows ,columns and main diagonals adds up the same. By using a special geometrical figure developed.

Cite This Paper

B L Kaul, Ramveer Singh,"Generalization of Magic Square (Numerical Logic) 3×3 and its Multiples (3×3) × (3×3)", International Journal of Intelligent Systems and Applications(IJISA), vol.5, no.1, pp.90-97, 2013.DOI: 10.5815/ijisa.2013.01.09

Reference

[1]Harold M. Stark. An introduction to number theory. MIT Press, Cambridge, Mass., 1978.

[2]Joseph H. Silverman.The arithmetic of elliptic curves. Springer-Verlag, New York- Berlin, 1986.

[3]Ezra Brown.Magic squares, finite planes, and points of inflection on elliptic curves. College Math. J., 32(4):260–267, 2001. 

[4]Agnew, Elizabeth H., “Two problems on magic squares,”Mathematics Magazine, 44 (1971),12–15.

[5]Hanson, Klaus D.,“The magic square in Albrecht D¨urer’s“Melencolia I”:Metaphysical Symbol or mathematical pastime,” Renaissance and Modern Studies, 23 (1979), 5–24.

[6]Ojha, B. & Kaul B.L., (2011). Generalization of 4x4 magic square. International Journal of applied engineering Research, Ddindigul, 1(4), 706-714.

[7]Ojha, B. & Kaul B.L., (2011). Generalization of 5x5 magic square. Journal of Education and Vocational applied Research, 2(1), 18-23

[8]Ojha, B. & Kaul B.L., (2011). Generalization of 6x6 magic square. Journal of Education and Vocational applied Research, 2(1), 18-23.

[9]Ramveer singh & D. B. Ojha, (2011), Magic Square ORDES, World Applied Programming, Vol (1), No (4), October 2011. 252-255.